A note on complete hyperbolic structures on ideal triangulated 3-manifolds

Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43820

Contemporary Mathematics, 560, 19-26, 2011
It is a theorem of Casson and Rivin that the complete hyperbolic metric on a cusp end ideal triangulated 3-manifold maximizes volume in the space of all positive angle structures. We show that the conclusion still holds if some of the tetrahedra in the complete metric are flat.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:00:06 uploaded by Feng_Luo ] [ 23 downloads ] [ 0 comments ]
@inproceedings{feng2011a,
  title={A note on complete hyperbolic structures on ideal triangulated 3-manifolds},
  author={Feng Luo},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210006951936384},
  booktitle={Contemporary Mathematics},
  volume={560},
  pages={19-26},
  year={2011},
}
Feng Luo. A note on complete hyperbolic structures on ideal triangulated 3-manifolds. 2011. Vol. 560. In Contemporary Mathematics. pp.19-26. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210006951936384.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved